# SDR FDEA201212184318

- Difficulty date: December 18, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A54612350200
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON MOUNT HAS CORROSION ON AFT OTBD AND INBD SPOT FACES AND AFT OTBD AND INBD TENSILE BOLT HOLES. REMOVED CORROSION AFT I/B & O/B SPOT FACE & INNER BORE OF HOLES, FOUND TO BE   WITHIN LIMITS IAW SRM 54-51-01 CONFIG 2 FIG 104, REMOVED CORROSION AT   SPIGOT FITTING FOUND TO BE WITHIN LIMITS IAW SRM 54-51-81 REPROTECTED AREA IAW SRM 51-75-10.
